# SDR 9719022762

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727-2M7
- Aircraft serial: 21201
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, GEAR HANDLE WOULD NOT GO PAST OFF POSITION AND GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT AND PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
